Alert archive / California / Flash Flood Warnings in 2008
Flash Flood Warning 39, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Dec 15, 2008, 12:21 AM PST for Santa Barbara County, California. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 15, 2008, 12:21 AM PST (08:21 UTC)
- Expired
- Dec 15, 2008, 5:15 AM PST
- In force
- 5 hr
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Santa Barbara County, CA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS56 KLOX 150821 FFWLOX CAC083-151015- /O.NEW.KLOX.FF.W.0039.081215T0821Z-081215T1015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE OXNARD CA 1221 AM PST MON DEC 15 2008 THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A * FLASH FLOOD WARNING FOR... THE GAP BURN AREA IN SANTA BARBARA COUNTY IN SOUTHWESTERN CALIFORNIA * UNTIL 215 AM PST * AT 1205 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN OVER THE GAP FIRE BURN AREA. AUTOMATED RAIN GAGES IN THE AREA HAVE REPORTED ONE HALF INCH OF RAIN IN ONE HALF HOUR BETWEEN 1135 PM AND 1205 AM...AND HEAVIER SHOWERS WERE APPROACHING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOCATIONS NEAR AND DOWNSTREAM THE GAP BURN AREA. RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE ALERT TO FLASH FLOODING AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND CULVERTS. LAT...LON 3453 11994 3454 11982 3445 11977 3445 11996 TIME...MOT...LOC 0817Z 180DEG 0KT 3448 11986 $$ BRUNO/MEIER MORE INFORMATION FROM THE USGS ON DEBRIS FLOWS AND THEIR IMPACTS CAN BE FOUND AT HTTP://LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE/
4 follow-up statements
000 WGUS76 KLOX 150916 FFSLOX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 116 AM PST MON DEC 15 2008 CAC083-151015- /O.CON.KLOX.FF.W.0039.000000T0000Z-081215T1015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA BARBARA CA- 116 AM PST MON DEC 15 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM PST FOR THE BURN AREAS OF CENTRAL SANTA BARBARA COUNTY... AT 109 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE HEAVY RAIN OVER THE WARNED AREA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3453 11994 3454 11982 3445 11977 3445 11996 TIME...MOT...LOC 0914Z 180DEG 0KT 3448 11986 $$ HALL
000 WGUS56 KLOX 151009 FFWLOX CAC083-151115- /O.EXT.KLOX.FF.W.0039.000000T0000Z-081215T1115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE OXNARD CA 209 AM PST MON DEC 15 2008 THE NATIONAL WEATHER SERVICE IN OXNARD HAS EXTENDED THE * FLASH FLOOD WARNING FOR... THE GAP FIRE BURN AREA IN SANTA BARBARA COUNTY IN SOUTHWESTERN CALIFORNIA. * UNTIL 315 AM PST * AT 200 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED CONTINUED HEAVY RAINFALL MOVING ACROSS THE GAP FIRE BURN AREA. AUTOMATED RAIN GAGES IN THE AREA CONTINUE TO REPORT RAINFALL RATES OF ONE HALF INCH IN ONE HALF HOUR. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOCATIONS NEAR AND DOWNSTREAM THE GAP BURN AREA. RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND CULVERTS. LAT...LON 3453 11994 3454 11982 3445 11977 3445 11996 TIME...MOT...LOC 1003Z 180DEG 0KT 3448 11986 $$ RAT/KAPLAN MORE INFORMATION FROM THE USGS ON DEBRIS FLOWS AND THEIR IMPACTS CAN BE FOUND AT HTTP://LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE/
000 WGUS56 KLOX 151100 FFWLOX CAC083-151315- /O.EXT.KLOX.FF.W.0039.000000T0000Z-081215T1315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE OXNARD CA 300 AM PST MON DEC 15 2008 THE NATIONAL WEATHER SERVICE IN OXNARD HAS EXTENDED THE * FLASH FLOOD WARNING FOR THE GAP FIRE BURN AREA IN SANTA BARBARA COUNTY IN SOUTHWESTERN CALIFORNIA. * UNTIL 515 AM PST * AT 251 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED CONTINUED HEAVY RAINFALL MOVING ACROSS THE GAP FIRE BURN AREA. AUTOMATED RAIN GAGES HAVE REPORTED THREE TENTHS OF AN INCH PER HALF HOUR...EXCEEDING USGS THRESHOLDS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOCATIONS NEAR AND DOWNSTREAM OF THE GAP FIRE BURN AREA. RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND CULVERTS. LAT...LON 3453 11994 3454 11982 3445 11977 3445 11996 TIME...MOT...LOC 1056Z 180DEG 0KT 3448 11986 $$ KAPLAN/RAT
000 WGUS76 KLOX 151212 FFSLOX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 412 AM PST MON DEC 15 2008 CAC083-151315- /O.CON.KLOX.FF.W.0039.000000T0000Z-081215T1315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA BARBARA CA- 412 AM PST MON DEC 15 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM PST FOR FOR THE GAP FIRE BURN AREA IN SOUTHERN SANTA BARBARA COUNTY. AT 405 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE MODERATE TO HEAVY SHOWERS MOVING EAST TOWARDS THE GAP FIRE BURN AREA. HOURLY RAINFALL RATES IN EXCESS OF ONE HALF INCH WILL BE POSSIBLE...WHICH WOULD EXCEED USGS THRESHOLDS. RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND CULVERTS. LAT...LON 3453 11994 3454 11982 3445 11977 3445 11996 $$ RAT/KAPLAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Dec 14, 10:10 PM PST, 2 hours 11 minutes earlier.
Area forecast discussion, Dec 14, 10:10 PM PST, 2 hours 11 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1010 PM PST SUN DEC 14 2008 ...UPDATED AVIATION SECTION... .SHORT TERM... 120KT JET JUST ABOUT TO SLAM INTO THE CENTRAL COAST. VANDENBERG AFB 88D SHOWS WIDESPREAD LIGHT TO MODERATE RAIN OVERSPREADING THE CENTRAL COAST. THE 00Z NAM HAS A FAIRLY GOOD HANDLE ON THIS IT IS PERHAPS 2 HOURS TOO SLOW WITH RAIN BUT THAT IS NOT A REAL PROBLEM. RADAR IS SHOWING SOME LOW LEVEL LIGHT PRECIP FORMING AHEAD OF THE RADAR SO MANY AREAS SOUTH OF POINT CONCEPTION MAY SEE SOME LIGHT SHOWERS EVEN BEFORE THE MAIN RAIN BAND SHOWS UP. THE JET ENERGY WILL MAKE THIS AN INTERESTING NIGHT. THE MAIN RAIN BAND SHOULD MOVE FAIRLY QUICKLY BUT IT WILL BE ENERGIZED BY THE JET AND WILL LIKELY PRODUCE A 3 TO 4 HOUR BURST OF MODERATE TO HEAVY RAIN THAT WILL CONTAIN RAINFALL INTENSITIES HIGH ENOUGH TO CAUSE FLASH FLOODS IN THE RECENT BURN AREAS. LOW LEVEL WINDS WILL ALSO INCREASE TO ADVISORY LEVELS ACROSS THE VLYS AND COASTAL SECTION WILL NEED TO BE WATCHED AS NEAR ADVISORY LEVEL WINDS ARE LIKELY. AT 12Z A 50 KT 850MB JET MOVES PERPENDICULAR TO THE RANGES SOUTH OF THE ANTELOPE VLY THIS WILL LIKELY CAUSE A STANDING WAVE TO FORM IN THE FOOTHILLS OR VLY FLOOR WITH 60 MPH GUSTS LIKELY. JET DYNAMICS ARE FAVORABLE FOR TSTM DEVELOPMENT AND ALL AREAS SOUTH OF POINT CONCEPTION HAVE A SLIGHT CHC OF THUNDER. PWS ARE .8 OF AN INCH THROUGH THE EVENT AND BY SUNRISE A 1 PW MAXIMUM NOSES INTO L.A. COUNTY. THE NAM SUGGESTS THE LONGEST DURATION RAINFALL WILL OCCUR IN L.A. COUNTY AS THE WEST JETS RUN PERPENDICULAR TO L.A. AND THEN SLOWLY SAGS SOUTHWARD. BY SUNRISE THE RAIN WILL TAPER TO SHOWERS OVER THE CENTRAL COAST AND THEN TAPER TO SHOWERS SOON AFTER THAT IN SOUTHERN SBA COUNTY. THE STEADY RAIN WILL END OVER VTA BY MID MORNING AND THEN EARLY AFTERNOON FOR L.A. COUNTY. RAINFALL TOTALS LOOK ON TRACK RAINFALL AMOUNTS THROUGH MONDAY ARE GENERALLY EXPECTED TO RANGE BETWEEN .75 AND 1.50 INCHES FOR COASTAL AND VALLEY AREAS...WITH 1.50 TO 3.00 INCHES ACROSS MOST FOOTHILL AND MOUNTAIN LOCATIONS (BELOW THE SNOW LINE). WITH THE LOW LEVEL SOUTH TO SOUTHWEST FLOW...SNOW LEVELS ARE EXPECTED TO RISE TO AROUND 4500 FEET TONIGHT ACROSS MOST AREAS. HOWEVER...THERE COULD STILL BE SOME COLD AIR TRAPPED ACROSS INTERIOR SLOPES AND THE FOOTHILLS OF THE ANTELOPE VALLEY...SO HAVE KEPT MENTION OF LOCAL SNOW LEVELS DOWN TO 3500 FEET IN THESE AREAS. THIS SYSTEM CERTAINLY HAS THE STRONG LIKELIHOOD TO BRING THE FIRST SIGNIFICANT SNOWFALL TO OUR LOCAL MOUNTAINS. AREAS ABOVE 5000 FEET ARE EXPECTED TO RECEIVE BETWEEN 6 AND 12 INCHES ACROSS THE SBA COUNTY MOUNTAINS...WHILE THE LA/VTU COUNTY MOUNTAINS CAN GENERALLY EXPECT BETWEEN 12 AND 18 INCHES. HIGHER RESORTS IN THE EASTERN SAN GABRIELS CAN EXPECT LOCAL AMOUNTS UP TO 24 INCHES OF NEW SNOW. WITH THE STRONG LIKELIHOOD OF HEAVY SNOWFALL AND STRONG WINDS GUSTING TO OVER 60 MPH AT TIMES...A WINTER STORM WARNING IS IN EFFECT FOR THE MOUNTAINS TONIGHT INTO MONDAY. ...FROM PREVIOUS DISCUSSION... COLD UPPER LEVEL TROUGH OF LOW PRESSURE WILL REMAIN ACROSS CALIFORNIA TUESDAY INTO WEDNESDAY...WITH A CONTINUED THREAT OF SHOWERS. AT THIS TIME...THIS SYSTEM WILL BE TAKING A MOSTLY OVER-LAND TRAJECTORY SO MOISTURE WILL BE LIMITED. HOWEVER...THE PRESENCE OF CYCLONIC FLOW AND COLD AIR ALOFT WARRANTS POPS IN THE 20 TO 40 PERCENT RANGE DURING THE PERIOD...WITH ANY RAINFALL AMOUNTS BEING VARIABLE IN NATURE. THE MAIN FOCUS DURING THIS TIME WILL BE ANOTHER RESURGENCE OF COLDER AIR WITH LOWERING SNOW LEVELS. THE COLDEST AIR IS EXPECTED TO ARRIVE LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. DURING THIS TIME...SNOW LEVELS ARE EXPECTED TO RANGE BETWEEN 2000 AND 3000 FEET...WITH THE POTENTIAL FOR LOCAL SNOW LEVELS DOWN TO 1500 FEET ACROSS INTERIOR SECTIONS OF THE FORECAST AREA. THESE TYPES OF LOW SNOW LEVELS COULD BRING SNOW SHOWERS TO UNUSUAL PLACES SUCH AS THE ANTELOPE VALLEY...CUYAMA VALLEY...INTERIOR SLO COUNTY VALLEYS...SANTA CLARITA VALLEY...AND POSSIBLY FOOTHILL LOCATIONS OF THE LA/VTU COUNTY VALLEYS. THE MAIN QUESTION MARK AT THIS POINT WILL BE AVAILABLE MOISTURE. IF THE SYSTEM TURNS DRIER...THEN WE WILL HAVE TO BE CONCERNED WITH THE POTENTIAL FOR FROST AND EVEN HARD FREEZE CONDITIONS ACROSS INTERIOR SECTIONS. .LONG TERM... THE ATMOSPHERE GENERALLY DRIES AND STABILIZES DURING THE EXTENDED PERIOD. HOWEVER...THERE ARE A COUPLE OF WEAK WEATHER SYSTEMS THAT MOVE INTO NORTHERN AND CENTRAL CALIFORNIA FRIDAY AND AGAIN LATE SUNDAY...WHICH WILL BRING A SLIGHT CHANCE OF RAIN TO SLO COUNTY EACH DAY. OTHERWISE LOOK FOR TEMPERATURES TO SLOWLY MODIFY THROUGH THE WEEKEND. && .AVIATION...14/0610Z... MVFR CONDITIONS IFR CEILINGS WILL CONTINUE TO DEVELOP OVER THE AREA. LOW CONFIDENCE EXISTS WITH PACKAGE PAST 09Z NORTH OF POINT CONCEPTION...AND PAST 13Z OVER LOS ANGELES COUNTY TERMINALS. VFR CONDITIONS COULD DEVELOP AS EARLY 09Z TONIGHT OR SOME AREAS...OR AS LATE AS 20Z ON MONDAY. SOUTH OF POINT CONCEPTION...MVFR CONDITIONS WILL LIKELY PERSIST THROUGH MOST OF THE PERIOD. KLAX...VFR CONDITIONS WILL DETERIORATE TO MVFR AFTER 09Z TONIGHT...OR AS EARLY AS 0730Z. IFR CONDITIONS HAVE A 30 PERCENT CHANCE OF DEVELOPING BETWEEN 09Z AND 13Z. MVFR CONDITIONS WILL LIKELY PERSIST THROUGHOUT THE PERIOD...BUT VFR CONDITIONS COULD DEVELOP AS SOON AS 13Z MONDAY. EAST TO SOUTHEAST WINDS GREATER THAN 10 KNOTS WILL DEVELOP AFTER 09Z TONIGHT AND PERSIST THROUGH 11Z...OR 13Z AT THE LATEST. KBUR...VFR CONDITIONS WILL PERSIST THROUGH AT LEAST 0730Z...OR 09Z TONIGHT...THEN MVFR CONDITIONS WILL DEVELOP. THERE IS A 30 PERCENT CHANCE OF IFR CONDITIONS DEVELOPING BETWEEN 09Z AND 13Z MONDAY. MVFR CONDITIONS COULD DEVELOP AS SOON AS 14Z MONDAY AFTERNOON...BUT CONDITIONS LIKELY REMAIN MVFR THROUGHOUT THE PERIOD. && .LOX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING (SEE LAXWSWLOX). FLASH FLOOD WATCH (SEE LAXFFALOX). WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). MARINE WEATHER STATEMENT (SEE LAXMWSLOX). && PUBLIC...GOMBERG/ASR AVIATION...HALL WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 14, 5:45 PM PST, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 545 PM PST SUN DEC 14 2008 CAZ034>041-044>046-051>054-059-087-088-547-548-151400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 545 PM PST SUN DEC 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY A POWERFUL WINTER STORM WILL IMPACT SOUTHERN CALIFORNIA THIS EVENING AND TONIGHT. HEAVY RAIN AND SNOW WILL COMBINE WITH STRONG WINDS TO CREATE VERY HAZARDOUS CONDITIONS FOR PERSONS DRIVING OR OUTDOORS IN THE MOUNTAINS. THE STORM WILL BRING FLASH FLOODING HAZARDS TO ALL RECENTLY BURNED AREAS. STRONG WINDS WITH THE STORM WILL PRODUCE DANGEROUS GUSTS TO 70 MPH IN THE ANTELOPE VALLEY AS WELL AS HAZARDOUS WIND GUSTS TO 45 MPH ACROSS THE COASTS AND VALLEYS. MARINERS WILL FACE HAZARDS ACROSS THE WATERS WITH STRONG SMALL CRAFT WINDS AND A HAZARDOUS SWELL. BEACHGOERS WILL FACE A NEARSHORE HAZARD OF RIP CURRENTS. * WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY THE WINTER STORM WILL CONTINUE TO IMPACT SOUTHERN CALIFORNIA THROUGH MONDAY AFTERNOON. HEAVY RAIN AND SNOW WILL COMBINE WITH STRONG WINDS TO CREATE VERY HAZARDOUS CONDITIONS FOR PERSONS DRIVING OR OUTDOORS IN THE MOUNTAINS. THE STORM WILL BRING FLASH FLOODING HAZARDS TO ALL RECENTLY BURNED AREAS. STRONG WINDS WITH THE STORM WILL PRODUCE DANGEROUS GUSTS TO 70 MPH IN THE ANTELOPE VALLEY AS WELL AS HAZARDOUS WIND GUSTS TO 45 MPH ACROSS THE COASTS AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES. MARINERS WILL FACE HAZARDS ACROSS THE WATERS WITH STRONG SMALL CRAFT WINDS AND A HAZARDOUS SWELL. BEACHGOERS WILL FACE A NEARSHORE HAZARD OF RIP CURRENTS. ANOTHER STORM IS POSSIBLE TUESDAY NIGHT AND WEDNESDAY. * WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 12:29 AM PST | Areal Flood Advisory | LOX | Santa Barbara | 116 min |
| Dec 15, 12:48 AM PST | Areal Flood Advisory | LOX | 9 hr | |
| Dec 15, 1:13 AM PST | Special Marine Warning | LOX | 32 min | |
| Dec 15, 1:20 AM PST | Tornado Warning | LOX | San Luis Obispo, Santa Barbara | 55 min |
| Dec 15, 1:55 AM PST | Flash Flood Warning | LOX | Santa Barbara | 5 hr |
| Dec 15, 2:07 AM PST | Areal Flood Advisory | LOX | Los Angeles | 10 hr |
| Dec 15, 2:35 AM PST | Areal Flood Advisory | LOX | Santa Barbara | 6 hr |
| Dec 15, 2:42 AM PST | Special Marine Warning | LOX | 2 hr | |
| Dec 15, 2:55 AM PST | Small Craft Advisory | LOX | 12 hr | |
| Dec 15, 3:20 AM PST | Flash Flood Warning | LOX | Los Angeles, Ventura | 3 hr |
| Dec 15, 4:36 AM PST | Special Marine Warning | LOX | 114 min | |
| Dec 15, 5:13 AM PST | Flash Flood Warning | LOX | Santa Barbara | 2 hr |
| Dec 15, 6:15 AM PST | Flash Flood Warning | LOX | Los Angeles, Ventura | 3 hr |
| Dec 15, 6:25 AM PST | Flash Flood Warning | LOX | Los Angeles | 6 hr |
| Dec 15, 7:03 AM PST | Flash Flood Warning | LOX | Santa Barbara | 117 min |
| Dec 15, 8:29 AM PST | Areal Flood Advisory | LOX | Santa Barbara | 82 min |
| Dec 15, 8:42 AM PST | Winter Weather Advisory | LOX | 7 hr | |
| Dec 15, 9:11 AM PST | Gale Warning | LOX | 3 hr | |
| Dec 15, 9:14 AM PST | Flash Flood Warning | LOX | Los Angeles, Ventura | 2 hr |
Nearby
Flash Flood Warnings in California, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.